# SDR USAASB97210

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BNA - DURING PREFLIGHT CHECKLIST, SEVERAL INTERIOR EMERGENCY EXIT LIGHTS ILLUMINATED AND THEN EXTINGUISHED AFTER APPROXIMATELY 10 SECONDS, (LIGHTS AFFECTED WERE LOCATED AT ROWS 3, 4, 5 AND 12 THROUGH 19 LEFT SIDE AND THE LOW LEVEL LIGHTING AT THE OVERWING EXITS, RIGHT SIDE).  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT THE FORWARD ENTRY DOOR AND AT SEAT ROWS 12ABC AND 21ABC.  ALSO, REPLACED THE BATTERY CHARGER AT THE FORWARD ENTRY DOOR AND SEAT ROW 21ABC.  OPERATIONAL CHECK OF ALL LIGHTS WERE NORMAL.  (M)
